# SDR SWIA200617404

- Difficulty date: November 21, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 9,604 hours, 7,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHTS BETWEEN ROWS 2 TO 6 INOP.  REPLACED NR 1 ELBP IAW MM 33-51-04.  OPERATIONAL CHECKS GOOD, S/N OFF 002-SWA.
